# SDR UPS805359

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplatch Light
- Part number: MS2719824
- Condition: Defective
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED DURING UPLATCH CHECK OBTAINED GEAR NOT LATCHED LIGHT.  PERFORMED CHECKLIST AND CONTINUED FLIGHT.  ACCOMPLISHED E.O. DC8-3230-7910, A/C O.K. TO CONTINUE PER D-105486 BY MMOC FOR ONE FLIGHT ONLY TO SDF.
